# SDR USAA991085

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 690-727
- Part time: 35,627 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON VISIT, FOUND 4 CRACKS TOTAL .5 INCH LONG, 1 INCH LONG, 1.25 INCH LONG AND 1.5 INCH LONG IN LOWER WEB SKIN PANEL AT KEEL BEAM BETWEEN STATION 690 AND 727.  EXTERNAL DOUBLER INSTALLED WITH TEMPORARY FASTENERS PER SRM 53-60-12 FIG 202.  (M)
